Об интерполировании на множествах меры нуль

А.А. Привалов

Matematiceskij sbornik (1963)

  • Volume: 102, Issue: 1, page 29-38
  • ISSN: 0368-8666

How to cite


Привалов, А.А.. "Об интерполировании на множествах меры нуль." Matematiceskij sbornik 102.1 (1963): 29-38. <http://eudml.org/doc/69513>.

author = {Привалов, А.А.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {1},
pages = {29-38},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об интерполировании на множествах меры нуль},
url = {http://eudml.org/doc/69513},
volume = {102},
year = {1963},

AU - Привалов, А.А.
TI - Об интерполировании на множествах меры нуль
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 102
IS - 1
SP - 29
EP - 38
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/69513
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.